| Model Number |
PDL-L-SP03S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l device at l5-s1 on (b)(6) 2025.Patient became symptomatic and at a follow up it was found that the patient presented with an l5 pedicle fracture.The surgeon requested a peer-to-peer evaluation and the decision was made to brace the patient to allow the fracture to heal.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The prodisc l device remains implanted within the patient and was not returned.Therefore, no device evaluation could be completed.Imaging was provided that showed the fracture.There were no anomalies identified during the complaint investigation.The reason for the pedicle fracture is unknown.The submission is 1 of 3 devices involved in this event.
Event or Problem Description
A patient was implanted with a prodisc l device at l5-s1 on (b)(6) 2025.Patient became symptomatic and at a follow up it was found that the patient presented with an l5 pedicle fracture.The surgeon requested a peer-to-peer evaluation and the decision was made to brace the patient to allow the fracture to heal.